# SDR MWEA99547

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 59102281
- Condition: Cracked
- Location: Bs 894-908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH SKIN CRACK TO THE LEFT OF THE VERTICAL FIN RAM AIR INTAKE AT STATION 894 - 908 BETWEEN LONGERON 2L AND 3L.  MTC FABRICATED AND INSTALLED DOUBLER.
